MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation however investigation is not yet complete.
 
Event or Problem Description
The event involved a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve where the customer reported that blood sample draw stopcock on arterial line setup leaking when flushed through.The connection was tightened and was able to flush through without leaking.Leaking occurred again around 2200 when flushing through, and connections were tight.There was no leaking unless flushing through line.Line was also difficult to flush.The customer ordered a new a-line fluid bag and was able to change over setup at 0300.Once setup was changed, there were no issues with flushing/drawing or leaking.The customer stated that the device was not reprocessed and reused on a 3-week female patient.The event occurred on 22-may-2024.There was patient involvement, no patient harm and unknown delay in therapy.The customer stated that there was no medication involved and no delay in therapy.No harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device was received for evaluation and it was visually and functionally tested.The reported complaint of leakage was not confirmed.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19580162
Report Number9617594-2024-00789
Device Sequence Number3340499
Product Code DRS
UDI-Device Identifier00887709060623
UDI-Public(01)00887709060623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46104-07
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 DA
Patient SexFemale